# SDR MALA010149

- Difficulty date: January 29, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ITT FLUCTUATING BOTH READOUTS.  RT ENGINE ITT NEEDLE AND NUMBERS ARE BOUNCING 75-100 DEGREES.  ALL OTHER ENGINE PARAMETERS ARE NORMAL.  AIR TURNBACK TO DTW.  MAINTENANCE FOUND YELLOW HARNESS (ITT INDICATION) CANNON PLUG LOOSE AT ECU.  TIGHTENED AS NEEDED, ALL CHECKS GOOD WITH ENGINE RUN.
